# SDR AALA20110517AFW06

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 96,233 hours, 15,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUSELAGE SKIN INNER SURFACE UNDER STRINGERS AT TWO LOCATIONS STATION 453 STRINGER 37 RIGHT AND STATION 447 STRINGER 36 LEFT.  ACCOMPLISHED REPAIR PER EA 767-53-016329.
